# SDR ASOA2013073008809

- Difficulty date: July 18, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 333 AND BETWEEN RBL 27 TO 42.9 CORRODED.   REPAIRED IAW SRM 51-21-06, SRM 53-21-15 SRM TR 53-27, FIG 102.  REPAIR CLASSIFIED AS MAJOR.
